On the Non-Adaptive Zero-Error Capacity of the Discrete Memoryless Two-Way Channel

Yujie Gu, Ofer Shayevitz

Research output: Chapter in Book/Report/Conference proceedingConference contributionpeer-review

2 Scopus citations

Abstract

the problem of communicating over a discrete memoryless two-way channel using non-adaptive schemes, under a zero probability of error criterion. We derive inner and outer bounds on the zero-error capacity region, based on random coding, linear programming, and linear codes. Our work generalizes arguments of Holzman and Korner, and of Tolhuizen, obtained in the special case of the binary multiplying channel.

Original languageEnglish
Title of host publication2019 IEEE International Symposium on Information Theory, ISIT 2019 - Proceedings
PublisherInstitute of Electrical and Electronics Engineers Inc.
Pages3107-3111
Number of pages5
ISBN (Electronic)9781538692912
DOIs
StatePublished - Jul 2019
Event2019 IEEE International Symposium on Information Theory, ISIT 2019 - La Maison de La Mutualité, Paris, France
Duration: 7 Jul 201912 Jul 2019

Publication series

NameIEEE International Symposium on Information Theory - Proceedings
Volume2019-July
ISSN (Print)2157-8095

Conference

Conference2019 IEEE International Symposium on Information Theory, ISIT 2019
Country/TerritoryFrance
CityParis
Period7/07/1912/07/19

Funding

FundersFunder number
Horizon 2020 Framework Programme639573
European Research Council

    Fingerprint

    Dive into the research topics of 'On the Non-Adaptive Zero-Error Capacity of the Discrete Memoryless Two-Way Channel'. Together they form a unique fingerprint.

    Cite this